Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is oxyelite pro causing abnormalities with my cervix?

I have been taking oxyelite pro on and off for about a year. I am experiencing abnormalities with my cervix that so far are inexplicable. My Dr. thought I had cancer but 3 pathologists ruled that out and my pap came back normal. I just remembered that I have been taking it and wondered if it could be causing the changes. My Dr. described my cervix as friable.
Mon, 2 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Generally speaking, Oxyelite has multiple side effects. But it has to do nothing with the abnormalities you have in your cervix.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cervix


Is oxyelite pro causing abnormalities with my cervix?

Hi, Generally speaking, Oxyelite has multiple side effects. But it has to do nothing with the abnormalities you have in your cervix. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist